Davies, E. B.
Markovian master equations. III
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 3 , p. 265-273
Zbl 0323.60062 | MR 395639 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1975__11_3_265_0

Bibliographie

[1] E.B. Davies, Diffusion for weakly coupled quantum oscillators. Commun. math. Phys., t. 27, 1972, p. 309-325. MR 316013

[2] E.B. Davies, The harmonic oscillator in a heat bath. Commun. math. Phys., t. 33, 1973, p. 171-186. MR 334755

[3] E.B. Davies, Markovian master equations. Commun. math. Phys., t. 39, 1974, p. 91-110. MR 359633 | Zbl 0294.60080

[4] E.B. Davies, Markovian master equations II. To appear. MR 395638 | Zbl 0323.60061

[5] G.W. Ford, M. Kac and P. Mazur, Statistical mechanics of assemblies of coupled oscillators. J. Math. Phys., t. 6, 1965, p. 504-515. MR 180277 | Zbl 0127.21605

[6] R. Hersh and G. Papanicolaou, Non-commuting random evolutions, and on operator-valued Feynman-Kac formula. Commun. Pure Applied Math., t. 25, 1972, p. 337-367. MR 310940 | Zbl 0232.60054

[7] T.G. Kurtz, A limit theorem for perturbed operator semigroups with applications to random evolutions. J. Functional Anal., t. 12, 1973, p. 55-67. MR 365224 | Zbl 0246.47053

[8] G.C. Papanicolaou and R. Hersh, Some limit theorems for stochastic equations and applications. Indiana Univ. Math. J., t. 21, 1972, p. 815-840. MR 297035 | Zbl 0222.60037

[9] G.C. Papanicolaou and S.R.S. Varadhan, A limit theorem with strong mixing in Banach space and two applications to stochastic differential equations. Commun. Pure Applied Math., t. 26, 1973, p. 497-524. MR 383530 | Zbl 0253.60065

[10] J.V. Pulè, The Bloch equations. Commun. math. Phys., t. 38, 1974, p. 241-256. MR 359650